# SDR CA101109013

- Difficulty date: November 3, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Aircraft time: 23,389 hours
- Engine: Ge CF343B1
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Condition: Failed
- Location: Flap Position
- Part time: 2,951 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) ON APPROACH TO RWY18, THEIR FLAPS GOT STUCK AT 8 DEGREES.  THE CREW EXECUTED A MISSED APPROACH CONSULTED DISPATCH AND MTC AND LANDED SAFELY AFTERWARDS.  THEY DID NOT DECLARE AN EMERGENCY.  NO ADVERSE PASSENGER REACTION REPORTED.  FLAP FAIL MESSAGE, GEAR DOWN, FLAPS SELECTED TO 8 TRAVELLED TO 8 AND INDICATED 8, JUST AS CREW WERE ABOUT TO SELECT FLAPS 20 FLAP FAIL OCCURRED.  FLAPS WERE STATIONARY WHEN THEY RECEIVED CAUTION MDC SHOWS RT BPSU PROBALE FAULTOR FFECU OR WIRING TO RT BPSU. 1 12 1B 1 12 2B (FLAP FAIL EVENT (OPERATING UNDER CREW RESET))  (RESOLVED ON W/O: 260508 TASKCARD: NR-00001) AS PER FLEET REQUEST ACTION PLAN NR 183-02/NOV/10-01 CARRIED OUT.  ALL WIRING TO RT BPSU CHECKED OK.  RT BPSU REPLACED, GROUND TESTED SERVICEABLE.  BPSU SENT TO VENDOR FOR REPAIR RO 569556 EXPECT 2-3 WEEKS FOR REPORT, WILL FOLLOW UP AT THAT TIME.
